Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thrush..Blood?
Sep 5, 2003

My husband has had full blown since, 97. He's been taking, Diflcan, 200 mg 2x day. He's stopped for a short time for a couple weeks, bout a year ago. With Doc's ok. But it came right back. So he went back on it. He's on Agenerase/Zerit/Epiver/Norvir. He was coughing up "fresh" blood this morning. Can there be a connection? Thank you, Susan

Response from Dr. Henry

Without knowing his most recent CD4 count and past history it is tough to comment. Usually Diflucan at that dose is only given for serious Candida/yeast infections. Coughing up blood can mean anything from a mild respiratory tract irritation to something very serious so that symptom should be discussed with his HIV doc to triage/evaluate properly. KH



Previous
Blew off a dose
Next
Opportunistic Infection Change

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement